Alert archive / Florida / Flash Flood Warnings in 2025

Flash Flood Warning 10, NWS Melbourne, FL

October 6, 2025Brevard County, Florida

NWS Melbourne, FL issued this flash flood warning at Oct 6, 2025, 12:59 PM EDT for Brevard County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2025, 12:59 PM EDT (16:59 UTC)
Expired
Oct 6, 2025, 3:00 PM EDT
In force
2 hr
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 53 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 5.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1227 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
750 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

330 
WGUS52 KMLB 061659
FFWMLB
FLC009-061900-
/O.NEW.KMLB.FF.W.0010.251006T1659Z-251006T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Melbourne FL
1259 PM EDT Mon Oct 6 2025

The National Weather Service in Melbourne has issued a

* Flash Flood Warning for...
  Northwestern Brevard County in east central Florida...

* Until 300 PM EDT.

* At 1259 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 4 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Titusville, Mims, Titusville Airport, Port Saint John, Sharpes, 
  Lagrange, Bellwood, Turnbull and Aurantia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2843 8074 2844 8087 2850 8088 2853 8092
      2862 8096 2873 8097 2874 8083

FLASH FLOOD...RADAR INDICATED

$$

Watson

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this flash flood warning went out at Oct 6, 7:00 AM EDT, 5 hours 59 minutes earlier. Its key messages:

  • Issued at 316 AM EDT Mon Oct 6 2025
  • Scattered to numerous fast-moving showers off the Atlantic will support locally heavy rainfall where banding features can develop. Localized flooding will be possible today.
  • Dangerous beach and marine conditions will continue this upcoming week, including minor coastal flooding, life- threatening rip currents, and breaking waves of 5 to 7 feet with minor to moderate beach erosion especially near times of high tide.
  • Breezy and gusty onshore winds will continue through much of this week.
Area forecast discussion, Oct 6, 7:00 AM EDT, 5 hours 59 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
700 AM EDT Mon Oct 6 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 316 AM EDT Mon Oct 6 2025

- Scattered to numerous fast-moving showers off the Atlantic will
  support locally heavy rainfall where banding features can
  develop. Localized flooding will be possible today.

- Dangerous beach and marine conditions will continue this
  upcoming week, including minor coastal flooding, life-
  threatening rip currents, and breaking waves of 5 to 7 feet with
  minor to moderate beach erosion especially near times of high
  tide.

- Breezy and gusty onshore winds will continue through much of
  this week.

&&

.DISCUSSION...
Issued at 316 AM EDT Mon Oct 6 2025

Today... A few training showers along the Treasure Coast early this
morning have mostly diminished with rainfall accumulations observed
around 1" in some spots. Isolated onshore-moving showers are
expected to continue with an uptick in scattered activity
possible near sunrise. By late morning and into the afternoon,
models suggest a surge of locally heavy downpours moving across
east central Florida. High coverage of showers (60-70%) is
forecast today with some areas seeing multiple rounds of rainfall.
Although steering flow remains breezy, convergent and training
bands could allow for localized rainfall accumulations up to 4".
Flooding rainfall will be the primary hazard today, but a few
lightning strikes cannot be ruled out. A Flood Watch remains in
effect for coastal counties of east central Florida through 8PM.

Expect coastal hazards to persist in breezy onshore flow. Rough surf
and large breaking waves of 5-7 ft are present at area beaches
resulting moderate beach erosion during periods of high tide. A
high risk of life-threatening rip currents exists, and entering
the dangerous surf is not advised. Minor coastal flooding
continues at times of high tide. Saltwater flooding of low-lying
roads, docks, and yards along the shore and intracoastal will be
possible.

Tuesday-Thursday... Surface high pressure along the Atlantic
seaboard is nudged offshore as an area of troughing slides into the
eastern U.S. A pressure gradient is maintained locally, keeping a
period of breezy/ gusty onshore flow. Drier air begins to advect
from the north-northeast on Tuesday, helping to reduce rain chances
into mid week. Moisture will be slower to erode across the south,
keeping locally higher rain chances (50-60%) in vicinity of Lake
Okeechobee on Tuesday. Otherwise, expect only scattered rain chances
through Wednesday. Moisture begins to slowly rebuild Thursday with a
gradual increase in PoPs forecast from south (60%) to north (40-
50%). High temperatures range near to just above normal in the mid
80s along the coast and upper 80s across the interior. Muggy morning
lows in the low to mid 70s Tuesday morning fall a few degrees
Wednesday and Thursday.

Persistent onshore flow and a period of high astronomical tides will
keep most coastal hazards in place through mid week including rough
surf, life-threatening rip currents, and moderate coastal
erosion. Minor coastal flooding remains possible at times of high
tide including along areas of the intracoastal waterways.

Friday-Sunday... A mid level trough is forecast to dig across the
southeast U.S. late week and into the weekend. An associated cold
front slides across the region, bringing the first taste of fall.
Temperatures are forecast a few degrees below normal Friday and
Saturday mostly in the low to mid 80s. By Sunday, temperatures are
forecast to more widely spread the low 80s. Low temperatures
gradually cool each day, reaching the 60s across much of east
central Florida by Sunday. Scattered to numerous showers and a few
storms are forecast on Friday as the boundary approaches the area.
Perhaps some lingering rain chances on Saturday depending on the
timing of the front. Otherwise, drier conditions build behind the
boundary.

&&

.MARINE...
Issued at 316 AM EDT Mon Oct 6 2025

Hazardous wind and seas continue early this week with Small Craft
Advisories remaining in effect for the local waters through
Wednesday. Breezy onshore winds 15-25 kts persist, slackening to
around 10-20 kts by mid week. Seas 8-10 ft offshore and 7-8 ft
nearshore are forecast gradually improve, becoming widely 5-6 ft
Wednesday. Rounds of onshore-moving showers continue today with
coverage increasing to 60-70%, especially near the coast. Drier air
builds across the waters Tuesday helping to reduce rain chances into
mid week.

&&

.AVIATION...
(12Z TAFs)
Issued at 700 AM EDT Mon Oct 6 2025

Moist air mass and breezy easterly winds will continue to keep
high rain chances in the forecast today (up to 60-70%). Rounds of
scattered to numerous showers and isolated to scattered storms
will develop and push onshore and inland across the area,
producing tempo IFR/MVFR conditions. Have VCSH for much of TAF
period, with VCTS mentioned from 17-23Z and tempo groups for MVFR
SHRA impacts from 17-20Z as daytime heating increases instability
and coverage of this activity this afternoon. Rain chances
decrease over the interior this evening, but linger along the
coast as an elevated onshore flow will continue to transport
isolated to scattered showers onshore.

E/NE winds 7-12 knots through this morning will be predominantly
out of the east late this morning and afternoon, with speeds
increasing to 12-17 knots and gusts around 20-25 knots. Winds will
diminish across the interior after sunset, but will remain breezy
and gusty along the coast at least through late evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  83  75  85  73 /  70  40  40  10
MCO  86  75  87  74 /  70  30  50  10
MLB  85  77  85  76 /  70  60  50  20
VRB  86  76  85  76 /  70  60  60  30
LEE  86  74  88  72 /  60  20  40  10
SFB  85  75  87  73 /  70  30  50  10
ORL  85  76  87  73 /  70  30  50  10
FPR  86  76  85  76 /  70  60  60  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ041-141-154-159-164-247-
     254-259-264-347-447-547-647-747.

     Coastal Flood Advisory until 5 PM EDT Wednesday for FLZ141-154-
     159-164-347-447-647-747.

     High Surf Advisory until 5 PM EDT Tuesday for FLZ141-154-159-164-
     347-447-647-747.

AM...Small Craft Advisory until 8 AM EDT Wednesday for AMZ550-552-555-
     570-572-575.

&&

DISCUSSION...Law
AVIATION...Weitlich

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 8:26 PM EDTAreal Flood AdvisoryMLBBrevard, Osceola2 hr
Oct 6, 11:02 AM EDTAreal Flood AdvisoryMLBBrevard, Volusia3 hr
Oct 6, 12:08 PM EDTAreal Flood AdvisoryMLBBrevard, Orange2 hr
Oct 6, 1:13 PM EDTAreal Flood AdvisoryMLBSeminole, Volusia92 min
Oct 6, 1:50 PM EDTAreal Flood AdvisoryMLBBrevard85 min
Oct 6, 2:59 PM EDTAreal Flood WarningMLBBrevard2 hr
Oct 6, 3:10 PM EDTAreal Flood AdvisoryMLBBrevard, Indian River2 hr

Nearby

Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.